# SDR BTVR11996

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pentastar Aviation, LLC., repair station BTVR626C
- Aircraft: N41CP
- Make and model: Gulstm GIV
- Aircraft serial: 1179
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB31024
- Condition: Cracked
- Location: Rt Side
- Component: Ppg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER LAYER OF GLASS FOUND TO HAVE MULTIPLE CRACKS OVER THE ENTIRE SURFACE.  ALL GLASS WAS FOUND TO HAVE STAYED INTACT.  THE CRACKS APPEAR TO HAVE ORIGINATED AT THE LOWER CENTER AREAS OF THE GLASS ADJACENT TO THE FRAME.  (X)
